Journal of Nonlinear Mathematical Physics

Volume 11, Issue Supplement 1, October 2004, Pages 194 - 203

Scattering and Spectral Singularities for some Dissipative Operators of Mathematical Physics

Authors
S.A. Stepin
Corresponding Author
S.A. Stepin
Available Online 1 October 2004.
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.27How to use a DOI?
Abstract
Analogies in the spectral study of dissipative Schrödinger operator and Boltmann transport operator are analyzed. Scattering theory technique together with functional model approach are applied to construct spectral representtions for these operators.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
11 - Supplement 1
Pages
194 - 203
Publication Date
2004/10
ISBN
91-974824-2-0
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2004.11.s1.27How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - S.A. Stepin
PY  - 2004
DA  - 2004/10
TI  - Scattering and Spectral Singularities for some Dissipative Operators of Mathematical Physics
JO  - Journal of Nonlinear Mathematical Physics
SP  - 194
EP  - 203
VL  - 11
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2004.11.s1.27
DO  - https://doi.org/10.2991/jnmp.2004.11.s1.27
ID  - Stepin2004
ER  -